Does anyone have any issues with this inhaler. I recently had a 999 visit to hospital came out with some new meds one being Fostair I am not sleeping very well at all and feel drugged up all day, I've illuminated two other possible cause meds... any ideas thanks Sam
Fostair: Does anyone have any issues... - British Lung Foun...
I have been using Fostair NEXTHaler for several months previously on Seretide.
Not had any problems and is better than Seretide. For me.
Off course not all meds suit everyone, if you can isolate you problem to any of your inhalers, then speak to your GP for a alternative. Or ask for a referral to your respitory team for a inhaler review. They may do the same with a practice nurse.
I have found the respitory team are better to deal with when looking at different inhalers.
I had four sessions with a months trial before changing.
Hi, interested in your comment about bruising, I'm on seretide and I bruise terribly easily, doctors say, age spots (nonsense)! another doctor says thin skin! does anyone else have this problem? I am also on tiotropium, ventolin, nebulising colomycin, I hate the bruising as I feel like a leper and have to cover up even in fine weather.
Most Inhalers have a Steroid base and this thins the Skin, I'm not too bad at the moment, but I am very wary of knocking my arm , hand ever so slightly , the Bruising is immense moreso when I take Predisilone Rescue meds , On my Arms I use Cover Stick ( if I'm going out Sleeveless), it lasts till I get home.
Hope you feel better soon Sam xxx
Thanks Angie just could not recover phegm that wouldn't come up coughing for half an hour all day and night did all poss oxy nebuliser no joy then panic set in well I'm getting all kinds of help now they were surprised I hadn't been in hosp before now we ' il ok now. think
I read your going on holiday gave a lovely time
Thankyou Victoriablue Yes the Fostair has really improved my breathing so
Much so I hardly believe it, so I hope it's not to blame for symptoms want to ask doctor if it's just (the relief) a big cover up like steroids, I'm not ungrateful but would like to know the side effects. Thanks again for reply. Sam
Hi, my Mum has recently been moved onto Fostair so I am interested in everyone's experience. The respiratory specialist nurses are the people I have most faith in regarding these matters and ask them about anything I am unsure of. The GPs at Mums surgery know nothing about COPD really it would seem. I have worked in surgeries and you have to remember that doctors are like any other trade; some are great and some are awful with others all points in between that spectrum. Mum has been bruising very easily since taking any of the various steroid medications and now cannot use plasters on her hands as the skin may tear when the plaster is taken off it is so thin! This is unquestionably because of the meds.
Grayjay, I wear tubigrip on my arms when doing gardening. It's been a great help. They wash in the machine so last ages. When doing really active stuff I'll wear double on each arm.
SamJeff, I use Fostair, it's brilliant - for me. Was on Seretide for years which wrecked my skin, gave me continuous sore throat plus blood blisters if anything scratchy touched the back of my mouth & throat. That last one has completely stopped since being on Fostair. It can act as a rescue inhaler so have hardly need ventolin.